EconPapers    
Economics at your fingertips  
 

A Class of Steffensen‐Type Iterative Methods for Nonlinear Systems

F. Soleymani, M. Sharifi, S. Shateyi and F. Khaksar Haghani

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A class of iterative methods without restriction on the computation of Fréchet derivatives including multisteps for solving systems of nonlinear equations is presented. By considering a frozen Jacobian, we provide a class of m‐step methods with order of convergence m + 1. A new method named as Steffensen‐Schulz scheme is also contributed. Numerical tests and comparisons with the existing methods are included.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/705375

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:705375

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:705375